My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

Ive had a fever of @ 101-102 for approximately 6 weeks

Ive had a fever of @ 101-102 for approximately 6 weeks  and I've now taken 3 courses of antibiotics.   The fever dissipates when I'm on the antibiotics but comes back shortly thereafter.   When I treat it with Tylenol the fever also temporarily goes away.    thoughts?

Related Topics: Fever, Antibiotic
 

Answers from Contributors (1)

11,312 Answers
49,581 Helpful Votes
178 Followers
A.

Hi A blood test may show what the problem really is, but you cant keep taking antibiotics that don't really hit the spot, you have taken more than what I have had in the last 10 years.

Hope your keeping up with your acidophilus as this puts the good bugs back into your gut.

If your a women to many antibiotics will give you BV as they upset your natural PH. OK

Good Luck

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.